... function during the day? It has been prescribed to help with my anxiety induced migraines and has been working. My doctor moved my follow up to over a month from now. I can't seem to get up and go, and caffeine barely touches the drowsiness.
I have been on 25 mg of Elavil for 6 weeks. Is there a point where I will get less groggy and can?
- 15 Feb 2017 by Mberg824
- 15 Feb 2017
- elavil, migraine, anxiety, insomnia, anxiety and stress, doctor, prescription
Added 15 Feb 2017:
Edit: I take it at night, usually around 7pm and I go to bed at 10pm. I have not been able to wake up until noon for two weeks! ❤ thank you all for your help!
Mberg; Yes I am with Janie on this, It did the same to me and took way to long for the sedative effect to wear off, But if you could it might be a good idea to put a call in to the doctor or his nurse and see if first you can take it at bedtime. or second, they may be able to adjust the dose some for you see if it still come in a 10mg and you could take 1 to 2 at bedtime that way. Sometimes it just a tiny bit putting us over the edge. Glad you have found something that works. That is sometimes the hardest part. hope this works out for you. Chuck1957
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 2 answers
Posted 18 Jan 2010 • 1 answer
Posted 17 Apr 2010 • 1 answer
Posted 31 Aug 2010 • 1 answer
Posted 28 Sep 2015 • 4 answers